# SDR R61A202509050038

- Difficulty date: August 25, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000393
- Aircraft time: 28,830 hours, 19,908 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS HYD 2 PRESSURE LINE WALL FITTING PASS THROUGH CHAFED AND ELONGATED OTBD OF RIB 4A ON TRAILING EDGE, REPAIRED BY REAMING HOLE AND INSTALLED REPAIR BUSHING. SRM 57-50-05/REPAIR01.
